# SDR CA151022004

- Difficulty date: October 19, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 58,489 hours
- Engine: Pwa PW123
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: 2431K12YD4N
- Condition: Failed
- Location: Starter Gen
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) NR 2 DC GEN HAD BEEN PLACED ON MEL JUST PRIOR TO DEPARTURE. INBOUND TO AIRPORT CREW LOST MANY F/O INSTRUMENTS: ADI, HSI, ALTIMITER STARTED GOING WAY UP AND DOWN, F/D FAILURES. CREW SUSPECTED THAT THEY WERE ON BATTERY POWER. BATTERY TEMP INDICATOR SHOWS BATTERIES AT 40 DEGREES. ONCE ON THE GROUND THE CREW FOUND NR 2 ADI AND NR 2 HSI CIRCUIT BREAKERS POPPED.  MAINTENANCE REPLACED NR 2 ENG- START/GEN AND A GROUND RUN CARRIED OUT SERVICEABLE. COULD NOT FAULT- NO MESSAGES EVIDENT AT THIS TIME. FOR RELIABILITY OF DC BUS SYSTEM, THE CONTACTOR HEALTH CHECKS (TASK 2431/26X) TO BE COMPLETED AT NEXT HANGER OVERNIGHT. IF NFF DURING TASK 2431/26X CONSIDER REPLACEMENT OF CONTACTOR 2431-K21, P/N AJA4N176. MAINTENANCE TEST RESULTS: TASK 2430/26X CARRIED OUT. TASK FAILED AT STEP 13. FOUND .35 LOAD ON MAIN BATTERY WITH TRU`S OFF,#2 DC GEN OFF AND BUS TIE OFF. ALL INDICATIONS NORMAL FOR REST OF TASK. MAINTENANCE REPLACED LEFT GEN LOGIC RELAY. RUNS CARRIED OUT, ALL INDICATIONS NORMAL AS PER TASK 2431-K12. DC POWER SYSTEM CHECKED SERVICEABLE.
